# SDR WRNA201100014

- Difficulty date: November 27, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 62,372 hours, 16,461 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

IN CRUISE BLEED AIR 3 OFF LEVEL 1 MESSAGE CAME IN VIEW (NR 2 BLEED ALREADY DEFERRED).  DECISION WAS MADE TO DIVERT TO SKBO FOR MX ASSISTANCE.  FUEL DUMPED APPROX 27K TO ACHIEVE ACCEPTABLE LANDING WEIGHT.  LANDING ACCOMPLISHED NORMAL.  MX T/S FOUND SENSE LINE LOOSE, TIGHTENED LINE.  CLEANED PNEU MANIFIOLD TEMP SENSOR, IAW 36-13-03.  RTS PAC1 AND PSC2 IAW AMM 36-10-02.  OP'S CHECK GOOD.  A/C RELEASED FOR SERVICE.
